Minimum principle for quadratic spline collocation discretization of a convection-diffusion problem

Katarina Surla; Zorica Uzelac; Ljiljana Teofanov

Kragujevac Journal of Mathematics (2007)

  • Volume: 30, Issue: 30, page 141-149
  • ISSN: 1450-9628

How to cite

top

Katarina Surla, Zorica Uzelac, and Ljiljana Teofanov. "Minimum principle for quadratic spline collocation discretization of a convection-diffusion problem." Kragujevac Journal of Mathematics 30.30 (2007): 141-149. <http://eudml.org/doc/253551>.

@article{KatarinaSurla2007,
author = {Katarina Surla, Zorica Uzelac, Ljiljana Teofanov},
journal = {Kragujevac Journal of Mathematics},
keywords = {singular perturbation; discrete minimum principle; Shishkin mesh; spline collocation scheme; difference scheme; convection-diffusion problem; numerical results},
language = {eng},
number = {30},
pages = {141-149},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Minimum principle for quadratic spline collocation discretization of a convection-diffusion problem},
url = {http://eudml.org/doc/253551},
volume = {30},
year = {2007},
}

TY - JOUR
AU - Katarina Surla
AU - Zorica Uzelac
AU - Ljiljana Teofanov
TI - Minimum principle for quadratic spline collocation discretization of a convection-diffusion problem
JO - Kragujevac Journal of Mathematics
PY - 2007
PB - Prirodno-matematički fakultet Kragujevac
VL - 30
IS - 30
SP - 141
EP - 149
LA - eng
KW - singular perturbation; discrete minimum principle; Shishkin mesh; spline collocation scheme; difference scheme; convection-diffusion problem; numerical results
UR - http://eudml.org/doc/253551
ER -

NotesEmbed ?

top

You must be logged in to post comments.